Lightning, Franklin
- When
- June 7, 9:10 AM CST
- Where
- Franklin County, Barnes
- Property damage
- $1,000
- Reported by
- Newspaper
- Coordinates
- 35.650, -93.820
Lightning struck a double-wide mobile home causing minor electrical damage.
Lightning struck a home and a building causing damage.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
Lightning struck a home and a building causing damage.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 7, 6:21 AM CST, 2 hours 49 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 721 AM CDT MON JUN 7 2010 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM DECAYING LINE OF THUNDERSTORMS WITH MVFR CONDS AND LOCAL IFR VISIBILITIES MOVING ACROSS NORTHEAST OKLAHOMA EARLY THIS MORNING. KTUL/KRVS AFFECTED UNTIL 15Z. REMNANT SHOWERS KMLC/KFYV/KXNA/KFSM 14Z-18Z. VFR CONDS ALL SITES THIS AFTERNOON...EXCEPT FOR A CHANCE OF LOWER CONDITION SHOULD THUNDERSTORMS FORM NEAR THE OUTFLOW BOUNDARY LEFT FROM THIS MORNINGS CONVECTION. && .PREV DISCUSSION... /ISSUED 352 AM CDT MON JUN 7 2010/ DISCUSSION... THE KANSAS MESOSCALE COMPLEX CONTINUES TO DIVE SOUTHEAST TOWARD NORTHERN OKLAHOMA. THE APEX OF THE BOW IS EXPECTED TO STAY JUST WEST OF OSAGE AND PAWNEE COUNTIES...BUT CLOSE ENOUGH TO WARRANT A SVR TSTORM WATCH TIL15Z. THE LOW-LEVEL JET WILL NOT PROPAGATE EAST THIS MORNING, BUT JUST VEER A LITTLE. THIS WILL KEEP THE INFLOW OF THE HIGHEST THETA-E AIR INTO THE SOUTH AND SOUTHWEST SIDE OF THE COMPLEX...PERHAPS ENCOURAGING A LITTLE MORE OF A SOUTH TURN IN THE NEXT COUPLE OF HOURS. THE SYSTEM WILL BEGIN TO WEAKEN LATER THIS MORNING WITH THE DIURNAL WEAKENING OF THE LOW-LEVEL FLOW AND THE COMPLEX SHIFTING FURTHER FROM THE JET AXIS. WARM ADVECTION ACTIVITY HAS INCREASED AHEAD OF THE PRIMARY LINE WITH SCATTERED SHOWERS AND STORM EXPECTED TO DEVELOP INTO NORTHWEST ARKANSAS THIS MORNING AS WELL AS NORTHEAST OKLAHOMA. AS THE COMPLEX DIES A MESOSCALE VORT CENTER IS LIKELY TO BE LEFT MOVING ACROSS THE FORECAST AREA DURING THE DAY. SCATTERED REDEVELOPMENT OF STORMS IS EXPECTED IN EASTERN OKLAHOMA AND WESTERN ARKANSAS AS THIS FEATURE PROMOTES LIFT OF THE DESTABILIZING AIR. THE FRONT WHICH PASSED MOST OF THE AREA IN THE LAST 24 HOURS LIES ACROSS FAR SOUTHERN OKLAHOMA THIS MORNING AND WILL ATTEMPT TO DEVELOP BACK NORTH TODAY...BUT WILL BE SLOWED BY THE CONVECTIVE BOUNDARY LEFT BY THIS MORNINGS COMPLEX. THIS BOUNDARY AND THE HIGHER TERRAIN AREAS WILL BE THE FOCUS FOR THE NEW STORMS LATER TODAY NEAR AND AHEAD OF THE MID-LEVEL VORTICITY CENTER WHICH THE NAM SUGGESTS WILL MOVE INTO NORTHEAST OKLAHOMA THIS AFTERNOON AND THEN DRIFT SOUTHWARD INTO THE EVENING. PRECIP CHANCES WILL BE LIMITED FROM LATER TONIGHT INTO TUESDAY AS THE NEXT MESOSCALE SYSTEM TRACKS BY TO THE NORTH ON MONDAY NIGHT INTO TUESDAY. OUTFLOW FROM THIS SYSTEM COULD GET CLOSE ENOUGH TO INCREASE RAIN CHANCES IN NORTHEAST OKLAHOMA BY LATE TUESDAY NIGHT. ON WEDNESDAY...A MORE SIGNIFICANT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL OCCUR AS CONVECTIVE OUTFLOWS CONSOLIDATE AND PUSH TOWARD NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AND MOISTURE AND LIFT FROM THE UPPER LOW NOW IN EXTREME SOUTHERN TEXAS AND MEXICO BEGINS TO SHEAR NORTHWARD INTO THE AREA. THE ECMWF HOLDS ON TO A MORE ORGANIZED LOOKING SYSTEM AND LIFTS IT INTO THE AREA ON THURSDAY AND FRIDAY...WITH THE GFS TENDING TO SHEAR THE SYSTEM NORTH. IN EITHER EVENT...THE CHANCE FOR SHOWERS AND STORMS CONTINUES INTO THE END OF THIS WEEK. ALONG WITH WARM TO HOT AND HUMID CONDITIONS. IF THE ECMWF IS CORRECT...AND IT LIKELY IS...A SIGNIFICANT RAIN EVENT COULD OCCUR SOMEWHERE IN THE AREA BY WEEKS END. && .PRELIMINARY POINT TEMPS/POPS... TUL 91 77 94 74 / 80 10 10 10 FSM 91 74 95 73 / 40 30 0 10 MLC 92 76 94 74 / 20 10 0 10 BVO 91 77 94 71 / 80 10 10 10 FYV 86 72 92 71 / 50 20 0 10 BYV 85 71 92 72 / 50 20 0 10 MKO 90 76 94 74 / 60 10 0 10 MIO 89 75 93 72 / 80 10 10 10 F10 91 76 94 74 / 70 10 0 10 HHW 96 75 95 74 / 20 10 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....18 AVIATION...21
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
917 AM CDT MON JUN 7 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
917 AM CDT MON JUN 7 2010
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA.
ONSET...THIS AFTERNOON.
DISCUSSION...
A LINE OF STRONG THUNDERSTORMS WAS MOVING INTO NORTHWEST ARKANSAS
AND SOUTHEAST OKLAHOMA THIS MORNING. WIDESPREAD SEVERE WEATHER IS
NOT EXPECTED...ALTHOUGH A FEW OF THE STRONGER EMBEDDED STORMS MAY
PRODUCE QUARTER SIZE HAIL AND GUSTY WINDS. OTHERWISE...WINDS OF 40
MPH WILL ACCOMPANY THE LINE OF THUNDERSTORMS.
THIS LINE OF THUNDERSTORMS WILL DIMINISH BY THE EARLY
AFTERNOON...AND WILL LIKELY LEAVE AN OUTFLOW BOUNDARY ACROSS THE
REGION. THIS FEATURE...ALONG WITH SOME LATE DAY HEATING...MAY RESULT
IN ADDITIONAL THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON.
HOT MOIST AIR CONTINUES TO LINGER OVER EXTREME SOUTHEAST OKLAHOMA.
LOCATIONS IN PUSHMATAHA AND CHOCTAW COUNTIES WILL SEE TEMPERATURES
IN THE MID 90S THIS AFTERNOON AND HEAT INDEX VALUES NEAR 105...MUCH
LIKE YESTERDAY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
REGIONAL SPOTTER NETWORK MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A WEAK UPPER LOW FROM EAST TEXAS WILL DRIFT NORTH ABOUT MIDWEEK
AS A FORMIDABLE UPPER TROUGH SETTLES OVER THE WEST COAST STATES.
AN EXTENDED PERIOD OF SOUTHWEST FLOW ALOFT ACCOMPANIED BY
MOIST LOW LEVEL SOUTHERLY FLOW WILL YIELD PERIODIC THUNDERSTORM
CHANCES WEDNESDAY THROUGH SUNDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
728 AM CDT MON JUN 7 2010
OKZ064-066-071300-
CREEK OK-OKMULGEE OK-
728 AM CDT MON JUN 7 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE AND SOUTHEASTERN CREEK
AT 728 AM CDT...A STRONG THUNDERSTORM WAS CENTERED 8 MILES WEST OF
KELLYVILLE...MOVING SOUTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BEGGS...SLICK...MOUNDS AND
KELLYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL.
THIS STORM WILL ALSO BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3600 9630 3587 9603 3586 9603 3586 9600
3583 9595 3563 9617 3588 9643
TIME...MOT...LOC 1228Z 300DEG 41KT 3588 9628SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 AM CDT MON JUN 7 2010
OKZ057-058-061>063-065>068-070-071-071315-
CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-MCINTOSH OK-MUSKOGEE
OK-OKFUSKEE OK-OKMULGEE OK-OTTAWA OK-ROGERS OK-WAGONER OK-
746 AM CDT MON JUN 7 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE...WAGONER...SOUTHEASTERN ROGERS...NORTHWESTERN
DELAWARE...SOUTHEASTERN CRAIG...SOUTHWESTERN OTTAWA AND MAYES
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE...NORTHWESTERN CHEROKEE AND EASTERN
OKFUSKEE
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
AT 743 AM CDT...A GUST FRONT...PRODUCED BY STRONG
THUNDERSTORMS...WAS LOCATED ALONG A LINE EXTENDING FROM NEAR BERNICE
TO 9 MILES WEST OF MAZIE TO 4 MILES SOUTH OF CASTLE...MOVING
SOUTHEAST AT 40 MPH. THIS GUST FRONT IS 5 TO 10 MILES OUT AHEAD OF
THE LINE OF STORMS PRODUCING IT.
A LARGE PORTION OF OKMULGEE...NORTHWESTERN MUSKOGEE...WAGONER...
SOUTHEASTERN ROGERS...NORTHWESTERN DELAWARE...SOUTHEASTERN CRAIG...
SOUTHWESTERN OTTAWA...NORTHWESTERN CHEROKEE...EASTERN
OKFUSKEE...NORTHWESTERN MCINTOSH AND MAYES COUNTIES WILL BE AFFECTED
BY THE WINDS OF THIS GUST FRONT THROUGH 815 AM CDT.
THIS GUST FRONT MAY PRODUCE NEW THUNDERSTORMS AS IT MOVES SOUTHEAST.
LAT...LON 3656 9461 3653 9461 3591 9519 3529 9608
3530 9644 3544 9643 3604 9560 3673 9492
TIME...MOT...LOC 1243Z 297DEG 36KT 3664 9492 3604 9548
3540 9636SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
759 AM CDT MON JUN 7 2010
OKZ057-058-060>068-070-071-071345-
CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES OK-MCINTOSH
OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-OTTAWA OK-ROGERS OK-TULSA
OK-WAGONER OK-
759 AM CDT MON JUN 7 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE...WAGONER...SOUTHERN ROGERS...DELAWARE...SOUTHEASTERN
CRAIG...OTTAWA...SOUTHEASTERN CREEK...TULSA AND MAYES
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE...NORTHERN CHEROKEE AND OKFUSKEE
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
AT 757 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM QUAPAW TO 6 MILES NORTHEAST OF ONETA TO PADEN...MOVING
EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...MIAMI...GROVE...TAHLEQUAH...OKMULGEE...WAGONER...
AND OKEMAH.
THE STRONGEST STORM WAS LOCATED JUST SOUTH OF AFTON AT 8 AM.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3698 9463 3635 9460 3581 9514 3529 9604
3529 9639 3532 9644 3546 9645 3542 9649
3544 9656 3538 9655 3542 9663 3551 9662
3609 9570 3699 9483
TIME...MOT...LOC 1257Z 289DEG 32KT 3694 9475 3606 9559
3548 9651SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 AM CDT MON JUN 7 2010
ARZ001-010-019-OKZ063-065>075-071415-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAWFORD AR-DELAWARE OK-HASKELL
OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE
OK-PITTSBURG OK-SEQUOYAH OK-WAGONER OK-WASHINGTON AR-
826 AM CDT MON JUN 7 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...NORTHWESTERN CRAWFORD AND BENTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OKMULGEE...SOUTHEASTERN WAGONER...SOUTHERN DELAWARE
AND ADAIR
IN EAST CENTRAL OKLAHOMA
MUSKOGEE...CHEROKEE...SOUTHEASTERN OKFUSKEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
MCINTOSH...HASKELL...PITTSBURG AND NORTHWESTERN LATIMER
AT 825 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF MAYSVILLE TO 2 MILES EAST OF COUNCIL
HILL TO 26 MILES SOUTHWEST OF CLEARVIEW...MOVING SOUTHEAST AT 45
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE
BENTONVILLE...FAYETTEVILLE...SALLISAW...MCALESTER...HENRYETTA...
MUSKOGEE...TAHLEQUAH...AND STILWELL.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3599 9396 3535 9471 3534 9481 3527 9481
3521 9493 3503 9508 3467 9588 3468 9608
3505 9609 3516 9599 3529 9599 3530 9643
3562 9567 3653 9462 3650 9461 3650 9386
TIME...MOT...LOC 1325Z 323DEG 39KT 3644 9456 3554 9559
3514 9653SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
913 AM CDT MON JUN 7 2010
ARZ001-002-010-011-019-020-029-OKZ049-068>076-071500-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CRAWFORD AR-FRANKLIN
AR-HASKELL OK-LATIMER OK-LE FLORE OK-MADISON AR-MCINTOSH OK-MUSKOGEE
OK-PITTSBURG OK-PUSHMATAHA OK-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON AR-
913 AM CDT MON JUN 7 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...CARROLL...CRAWFORD...BENTON AND MADISON
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN AND NORTHWESTERN FRANKLIN
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
ADAIR
IN SOUTHEAST OKLAHOMA
SOUTHERN MCINTOSH...HASKELL...NORTHERN LE FLORE...PITTSBURG...
NORTHWESTERN PUSHMATAHA AND LATIMER
AT 912 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTH OF BENTONVILLE TO 4 MILES SOUTHWEST OF
VIAN TO 8 MILES WEST OF ARPELAR...MOVING SOUTHEAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...FORT
SMITH...BERRYVILLE...BENTONVILLE...FAYETTEVILLE...STILWELL...
SALLISAW...POTEAU...WILBURTON... AND MCALESTER.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3510 9431 3444 9579 3452 9578 3452 9568
3459 9568 3459 9588 3468 9589 3469 9610
3505 9609 3516 9599 3526 9598 3561 9518
3617 9472 3617 9456 3633 9458 3650 9444
3650 9332
TIME...MOT...LOC 1412Z 300DEG 30KT 3639 9417 3544 9498
3492 9607SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
955 AM CDT MON JUN 7 2010
ARZ002-010-011-019-020-029-OKZ049-072>076-071545-
CARROLL AR-CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE
OK-MADISON AR-PITTSBURG OK-PUSHMATAHA OK-SEBASTIAN AR-SEQUOYAH
OK-WASHINGTON AR-
955 AM CDT MON JUN 7 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...SOUTHERN CARROLL...CRAWFORD AND MADISON
IN WEST CENTRAL ARKANSAS
SEBASTIAN AND FRANKLIN
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...LE FLORE...PITTSBURG...NORTHERN PUSHMATAHA AND LATIMER
AT 955 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF CLIFTY TO 3 MILES EAST OF FERN TO 3
MILES NORTHEAST OF FANSHAWE TO 3 MILES WEST OF KIOWA...MOVING
SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...FAYETTEVILLE...FORT SMITH...OZARK...POTEAU...
WILBURTON...MCALESTER...SALLISAW...AND STIGLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3612 9346 3577 9351 3576 9368 3538 9369
3507 9423 3496 9423 3492 9444 3461 9445
3430 9579 3459 9568 3469 9610 3505 9609
3525 9511 3565 9462 3565 9447 3621 9423
3624 9387 3636 9386 3632 9328 3613 9328
TIME...MOT...LOC 1455Z 288DEG 32KT 3619 9375 3564 9393
3497 9484 3470 9592The Western Arkansas radar (KSRX), 63 km away, was scanning. The volume nearest the first event began at 15:08 UTC.
2 lightning. Local standard time, as filed.
Lightning struck a double-wide mobile home causing minor electrical damage.
Lightning struck the Forest Service Headquarters, damaging radio and computer equipment.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2010Every state in 2010This day in weather historyWarnings in Arkansas, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 246482, 246485.